A 43-year-old member asked:
Disclaimer

can immodium induced constipation cause lower left back pain?

1 doctor answer
Dr. Paul Lynch
18 years experience Pain Management
Yes: Yes, constipation can often cause pain that is referred to the back.
Answered on Nov 27, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 36-year-old member asked:
Dr. Bahman Omrani
16 years experience Pain Management
Can...: Imodium (loperamide) is an over-the-counter medication used for treatment of diarrhea. It should be used as needed, its use limited and not continued ... Read More
A female asked:
Dr. Christine Hom
29 years experience Pediatrics
Diarrhea meds: Try not to take meds for diarrhea. Your body is trying to get rid of something - virus, bacteria or toxins and you do not want to keep them in. This ... Read More
1
1 thank
A 28-year-old male asked:
Dr. Brian Dooreck
22 years experience Gastroenterology
Constipation : It sounds like your response to the metamucil can be improved by reducing the amount used. Fluids definitely are important especially for constipation ... Read More
A 37-year-old male asked:
Dr. Ward Dean
Dr. Ward Dean answered
42 years experience Anti-Aging Medicine
None of the above.: If the "diarrhea" is not fulminant--i.e., mostly water accompanied by cramping, don't worry about it. The colon is designed as a "low pressure" envir ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month